About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 162418, 7 pages
http://dx.doi.org/10.1155/2013/162418
Research Article

Positive Solutions Using Bifurcation Techniques for Boundary Value Problems of Fractional Differential Equations

School of Mathematical Sciences, Shandong Normal University, Jinan 250014, China

Received 3 April 2013; Accepted 30 September 2013

Academic Editor: Soheil Salahshour

Copyright © 2013 Yansheng Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Huina Zhang, and Wenjie Gao, “Existence and Uniqueness Results for a Coupled System of Nonlinear Fractional Differential Equations with Antiperiodic Boundary Conditions,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher ยท View at Google Scholar